# SDR ASAA2015010710175

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 42,746 hours, 16,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO LT AFT OVERWING EXIT MISSING LENS AND LAMPS.  ACFT GROUNDED.  REPLACED THE LAMP AND TESTED IAW MM 33-51-01-960-801. OPS NORMAL.
